# SDR CA131121014

- Difficulty date: November 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-42-720
- Aircraft time: 10,851 hours
- Engine: Pwa PT6A61
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061310
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINE WOULD NOT ACCELERATE OFF OF IDLE GROUND POWER.
